# SDR DL757021069

- Difficulty date: September 12, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 44,928 hours, 22,551 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT.  SMOKE COMING FROM HOLE AROUND GEAR HANDLE.  FOUND LEFT GEAR GREEN INDICATOR LIGHT ASSEMBLY CIRCUIT BOARD BURNED.  REPLACED SAME.
